# SDR ASAA0852871

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 2,621 hours, 756 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 2,621 hours, 756 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP ILLUMINATED.  UNABLE TRIP RESET.  VERIFIED DISCREPANCY RESET FAULT.  GROUND VERIFICATION PASSED.
